Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have seizures. Vein in leg stripped and severe pain. On morphine. Is this treatment proper?

It s medicine given for withdrawal and pain and has morphine in it. It begins with su. My stepson has seizures and doctors have said its pain seizures. He has vein in leg stripped and in in severe pain. He s had morphine patch and medicines that have been given to cancer patients. They have given him a medicine begins with su to put under his tongue once a day for pain and withdrawal from all the other meds he was on. Need to know exactly what it is.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist, Surgical 's  Response
It may be sumatryptan,antidepressent usually given during withdrawal by some people.If you have a painful seizure then one antiepileptic is to be added to control it.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor